# SDR QMLA2012031612033

- Difficulty date: March 16, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 1,699 hours, 5,852 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,556 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 1,556 hours, 4,360 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON START UP,  ENGINE FLAMMED OUT THEN COUGHT AGAIN ABOUT FOUR TIMES IN ABOUT 6 SECONDS.  EACH TIME IN FLAMMED OUT TEMP DROPPED ABOUT 25 TO 50 DEGREES AND THEN WOULD RELIGHT.  ABORTED START.   MAX TEMP ABOUT 710.
